MathSciNet Relay Station
MathSciNet bibliographic data
MR2431698 35K55 (35B27 35K15 35Q51)
El Smaily, Mohammad Pulsating travelling fronts: asymptotics and homogenization regimes. European J. Appl. Math. 19 (2008), no. 4, 393–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement